MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; LATEX FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; LATEX FOLEY CATHETER
Model Number 782100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tray was missing the iodine swabsticks.However, patient was able to use remainder of kit as usual.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per additional information received, bard medical/bd has determined that this mdr was initially reported in error as this event is not reportable.

Brand Name
BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY
Common Device Name
LATEX FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8222823
Report Number1018233-2019-00122
Device Sequence Number215833
Product Code KNX
UDI-Device Identifier00801741029622
UDI-Public(01)00801741029622
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number782100
Device Catalogue Number782100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1